DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12033

Title: A piecewise linearization for retail shelf space allocation problem and a local search heuristic
Authors: GAJJAR, HK
ADIL, GK
Keywords: display-area allocation
product assortment
model
sales
management
optimization
supermarkets
selection
Issue Date: 2010
Publisher: SPRINGER
Citation: ANNALS OF OPERATIONS RESEARCH, 179(1), 149-167
Abstract: Retail shelf space allocation problem is well known in literature. In this paper, we make three contributions to retail shelf space allocation problem considering space elasticity (SSAPSE). First, we reformulate an existing nonlinear model for SSAPSE to an integer programming (IP) model using piecewise linearization. Second, we show that the linear programming relaxation of the proposed IP model produces tight upper bound. Third, we develop a heuristic that consistently produces near optimal solutions for randomly generated instances of problems with size (products, shelves) varying from (25, 5) to (200, 50) within a minute of CPU time.
URI: http://dx.doi.org/10.1007/s10479-008-0455-6
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12033
http://hdl.handle.net/10054/12033
ISSN: 0254-5330
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback